Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

August 14, 2018Hunterdon County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 14, 2018, 4:45 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2018, 4:45 PM EDT (20:45 UTC)
Expired
Aug 14, 2018, 5:30 PM EDT
In force
45 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1172 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

313 
WWUS81 KPHI 142045
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT TUE AUG 14 2018

NJZ009-010-PAZ105-142130-
Hunterdon-Somerset-Upper Bucks-
445 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON...
SOUTHWESTERN SOMERSET AND NORTH CENTRAL BUCKS COUNTIES...

At 445 PM EDT, a strong thunderstorm was located near Byram, or 18
miles southeast of Easton, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Somerville, Bridgewater, Manville, Byram, Flemington, Tinicum,
Frenchtown, Milford, Rocky Hill, Stockton, Skillman, Flagtown,
Sergeantsville, Cloverhill, Belle Mead, Erwinna, White House Station,
Sand Brook, Kingston and Raritan.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4038 7460 4038 7473 4042 7475 4042 7480
      4038 7481 4039 7496 4040 7496 4041 7499
      4041 7504 4039 7506 4039 7514 4057 7512
      4065 7461
TIME...MOT...LOC 2045Z 260DEG 27KT 4047 7502 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:45 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 14, 3:45 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
345 PM EDT Tue Aug 14 2018

.SYNOPSIS...
The large low pressure system that has been responsible for the
heavy rain in the area the last few days will continue to slowly
lift northeast overnight away from the region. This will be followed
by weak high pressure tomorrow. By Friday, another low crossing from
the Great Lakes region into New England will bring a cold front into
our region. This front is expected to stall over our region for much
of the weekend before shifting southeast Sunday night or Monday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A clear spin in the atmosphere was evident this afternoon on
regional mosaic radar and GOES-16 satellite loops in association
with a closed upper low over the Catskills region in upstate NY.
This places our region under the dry slot and in westerly flow to
the south of the cyclone. However, this dry slot is not very dry as
the plume of tropical moisture that was drawn poleward ahead of this
system has wrapped around the low, resulting in PWATs that are near
or slightly above climo (1.5-1.75").

Sufficient moisture and diurnal instability combined with several
sources of lift, has lead to another episode of showers and storms
this afternoon. Convection was loosely organized earlier this
afternoon but has since organized a bit into at least three broken
line segments: (1) along a pre-frontal surface trough that was over
the I-95 corridor at the moment and (2)/(3) a trailing shortwave
troughs located over north-central and eastern PA. This means
several rounds of showers and storms will affect eastern PA and NJ
through the remainder of the afternoon and into the evening. The
bulk of this activity this afternoon may pass to the north of
Delmarva but the trailing convection could advance farther south
into these southern zones this evening.

Heavy downpours with these showers and storms are producing a quick
one- to three-quarters of an inch but a steady storm motion (east at
10-20 mph) has limited the duration of the heavy rain and the threat
of flash flooding. Nonetheless, poor drainage flooding is still a
possibility for locations that see multiple rounds of brief heavy
downpours and are particular flood prone due to the recent heavy
rainfall. Under the assumption that storms don't organize along a
more west-east line (parallel to storm motion and favorable to
training), the risk for flash flooding will be low.

Showers and storms will diminish in coverage and intensity after
sunset, but an isolated shower is still possible early into the
overnight. A light west wind and cloud cover should limit the
development of fog (in terms of coverage and density). However,
patchy fog cannot be ruled out in the rural valleys if cloud breaks
do develop.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The upper trough will move off the New England coast while the
attendant cold front progresses farther off the Mid-Atlantic coast.
An upper shortwave ridge initially positioned west of the
Appalachian spine in the morning will build eastward toward the area
through the day.

The aformentioned ridge may be far enough upstream of our area to
guarantee one of those fleeting days without any showers or storms.
The possibility for a weak shortwave disturbance riding atop of the
ridge, development of a pressure trough and terrain circulations
could provide a source(s) of lift for convective initiation during
peak heating hours, mainly across the higher terrain and northern
tier of the CWA (I-78 north). Coverage (PoPs) are forecast to be
highest late in the afternoon but limited to low chance (30 percent)
across the southern Poconos and isolated (20 percent) elsewhere N/W
of the fall line and Mason-Dixon line.

WAA in wake of the exiting trough in addition to strong daytime
heating and downsloping flow will all contribute to a warming trend
compared to recent days. Highs in the lower 90s are forecast for the
urban I-95 corridor and coastal plain with upper 80s more common
farther inland in the higher terrain.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Summary...Relative calm Wednesday night and Thursday will be short
lived as another low pressure system will bring more chances for
rain Friday through the weekend. We may have another period of
tranquil weather on Monday, before a stronger cold front could bring
another round of storms Tuesday or later.

Details:

Wednesday night and Thursday...A mid level ridge is expected to
progress east through this period, although it will be weakening as
it does so. Therefore, the period should be starting out mostly dry,
though some showers and storms could encroach on region from the west
on Thursday as the next low begins to develop. With Thursday
starting off mostly sunny, and dew points expected to remain in the
lower 70s, we will see hot and muggy conditions during the day
Thursday. Current forecast has conditions below heat advisory
criteria, but will continue to monitor this as we get closer.

Friday through Sunday...Developing low over the Great Lakes region
will progress towards New England through the weekend. This low will
bring a cold front into our region on Friday. However, it still
looks likely that this front will stall over our region for much of
the rest of the weekend. Consequently, expect continued chances for
showers and storms through the weekend, especially on Friday and
Friday night. However, thankfully, it looks like we should have
faster storm motions limiting the flooding threat, although
precipitable water values remain quite high. Temperatures through
this period will be very dependent on where the front eventually
stalls. Especially on Friday, we could see a large temperature
gradient across our region with the coastal plains once again in the
lower 90s (heat index values near 100), while the southern Poconos
may struggle to reach 80.

Monday...Mid and upper level short wave ridge is expected to quickly
propagate east over our region resulting in a mostly dry day.

Tuesday and beyond...This will be a period worth watching as almost
all of the operational models are depicting a stronger cold front
approaching our region from the west. There remain some major timing
differences (the GFS doesn't depict this front coming through at all
through the first half of the week, while the ECMWF has it through
the region Tuesday night), but if this pattern continues, this could
finally bring in much drier air (after a period of showers and
storms along and just ahead of the front).

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through this evening...Several broken lines of showers and storms
will move eastward through the region. This activity does not look
to affect a terminal for more than 15-20 minutes, resulting in only
brief MVFR or IFR restrictions. Timing each round has been rather
challenging with near term TAF amendments based on upstream radar
trends seems to be the most practical approach. This activity should
diminish late this evening.

Overnight...A broken mid-level deck and W-NW flow 4-8 kt should
limit the potential for fog development. The current forecast is for
VFR overnight.

Wednesday...Predominately VFR. An isolated shower or storm is
possible, mainly in western terminals (ABE/RDG) and late in the
afternoon. Any restrictions would be brief and localized. W wind 5-
10 kt with gusts of 15-20 kt expected.

Outlook...

Wednesday night...VFR conditions expected with light westerly winds.
Patchy fog may develop near more rural TAF sites, but chance for
this occuring is low. High confidence on the rest of the forecast
elements.

Thursday through Sunday...Predominantly VFR with temporary
visibility and ceiling restrictions if any showers and thunderstorms
affect a TAF site. The highest risk for this occuring is on Friday
and Friday night. Southwesterly wind will be shifting to northerly
and eventually northeasterly Saturday night into Sunday as a cold
front sinks south.

&&

.MARINE...
W-SW winds 10-15 kt with gusts to 20 kt are occurring this afternoon
in the DE Bay and coastal Atlantic waters. Meanwhile seas around
around 4 ft in the coastal waters. Expect these conditions to
continue into this evening except for a wind shift to W or even W-NW
will occur behind a front around or shortly after sunset. A pressure
surge behind the front could also yield gusts near 25 kt (SCA
criteria) but it should only last for an hour or two per model
forecast soundings. Accordingly a SCA was not issued. Isolated to
scattered storms over land should reach the NJ waters late this
afternoon. Isolated gusts at or above 30 kt are possible and could
necessitate Special Marine Warnings. Another broken line of storms
even farther inland may reach the waters closer to sunset but it is
uncertain if the intensity will hold together by the time it reaches
the coastal waters.

W winds 10-15 with gusts to 20 kt are expected on Wednesday.

Outlook...

Thursday...Winds and seas should stay below SCA criteria.

Friday...Southerly winds on the Atlantic waters will be increasing
and could gust above 20 KT at times. Seas will subsequently increase
as well. However, at this time it looks likely that both winds and
seas will stay just below SCA criteria.

Saturday and Sunday...Winds will gradually shift to westerly and
then abruptly shift to northerly and northeasterly Saturday night
into Sunday. behind this cold front, wind gusts to 25 kt and seas
approaching 5 feet are possible.

Rip Currents...

A low risk for the development of dangerous rip currents is expected
for the remainder of this afternoon and Wednesday as the flow
remains offshore.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Klein
Short Term...Klein
Long Term...Johnson
Aviation...Johnson/Klein
Marine...Johnson/Klein
Hazardous weather outlook, Aug 14, 3:47 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Tue Aug 14 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-152000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
347 PM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms through this evening could result in heavy
downpours which could lead to localized flooding especially in urban
and other poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-152000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 14, 3:24 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
324 PM EDT TUE AUG 14 2018

NJZ018-019-027-142015-
Northwestern Burlington-Camden-Southeastern Burlington-
324 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMDEN AND CENTRAL
BURLINGTON COUNTIES...

At 324 PM EDT, a strong thunderstorm was located over Ramblewood, or
8 miles east of Camden, moving east at 20 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Cherry Hill, Evesham, Mount Laurel, Willingboro, Medford, Lumberton,
Mount Holly, Riverside, Palmyra, Tabernacle, Pemberton, Wrightstown,
Ramblewood, Barclay-Kingston, Cherry Hill Mall, Golden Triangle,
Marlton, Leisuretowne, Jacksonville and Springdale.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3979 7467 3990 7504 4001 7505 4004 7499
      4007 7462
TIME...MOT...LOC 1924Z 274DEG 16KT 3993 7495

Gorse
Special weather statement, Aug 14, 3:36 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
336 PM EDT TUE AUG 14 2018

NJZ012>014-142015-
Eastern Monmouth-Western Monmouth-Middlesex-
336 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIDDLESEX AND
NORTHEASTERN MONMOUTH COUNTIES...

At 336 PM EDT, a strong thunderstorm was located over Morganville, or
9 miles south of Perth Amboy, moving east at 10 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Sandy Hook, Middletown, Old Bridge, Holmdel, Red Bank, Keansburg,
Matawan, Highlands, Brownville, Navesink, Morganville, Lincroft,
Keyport, Rumson, Strathmore, North Middletown, Laurence Harbor and
Madison Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4035 7407 4037 7405 4035 7408 4034 7429
      4042 7433 4046 7424 4045 7413 4041 7402
      4044 7399 4046 7400 4048 7402 4048 7401
      4044 7398 4042 7400 4042 7398 4039 7398
      4038 7401 4038 7397 4036 7397
TIME...MOT...LOC 1936Z 255DEG 9KT 4039 7424

Gorse
Special weather statement, Aug 14, 3:48 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
348 PM EDT TUE AUG 14 2018

NJZ012>015-142045-
Eastern Monmouth-Western Monmouth-Middlesex-Mercer-
348 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MERCER...
SOUTHEASTERN MIDDLESEX AND NORTHERN MONMOUTH COUNTIES...

At 348 PM EDT, a strong thunderstorm was located over Manalapan, or
12 miles south of New Brunswick, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Old Bridge, East Brunswick,
Marlboro, Manalapan, Tinton Falls, Holmdel, Red Bank, Keansburg,
Matawan, Jamesburg, Hightstown, Highlands, Cranbury, Roosevelt,
Brownville, East Freehold and West Freehold.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4024 7400 4022 7458 4038 7452 4046 7423
      4044 7420 4046 7418 4045 7413 4041 7402
      4044 7399 4048 7402 4048 7401 4047 7399
      4036 7397
TIME...MOT...LOC 1948Z 255DEG 22KT 4030 7440

Gorse
Special weather statement, Aug 14, 3:58 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
358 PM EDT TUE AUG 14 2018

PAZ060-101-103>105-142045-
Upper Bucks-Eastern Montgomery-Western Montgomery-Western
Chester-Berks-
358 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WESTERN
MONTGOMERY...WEST CENTRAL BUCKS AND NORTHEASTERN CHESTER COUNTIES...

At 358 PM EDT, a strong thunderstorm was located over Pottstown, or
14 miles east of Reading, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Norristown, Pottstown, Phoenixville, Lansdale, West Norriton, East
Norriton, Perkasie, Souderton, Collegeville, Royersford, Trappe,
Hatfield, Schwenksville, Elverson, Bechtelsville, Green Lane,
Pughtown, Spring Mount, Valley Forge and King Of Prussia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4039 7570 4038 7525 4007 7534 4008 7541
      4009 7542 4009 7545 4017 7585
TIME...MOT...LOC 1958Z 275DEG 20KT 4028 7566

Gorse
Local storm report, Aug 14, 4:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     FLOOD            1 W FITLER              40.01N  75.07W
08/14/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 95 NEAR THE BRIDGE STREET
            INTERCHANGE. LANE RESTRICTIONS IN PLACE.

&&

EVENT NUMBER PHI1801361

CMS
Special weather statement, Aug 14, 4:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT TUE AUG 14 2018

NJZ009-010-PAZ105-142130-
Hunterdon-Somerset-Upper Bucks-
445 PM EDT TUE AUG 14 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON...
SOUTHWESTERN SOMERSET AND NORTH CENTRAL BUCKS COUNTIES...

At 445 PM EDT, a strong thunderstorm was located near Byram, or 18
miles southeast of Easton, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Somerville, Bridgewater, Manville, Byram, Flemington, Tinicum,
Frenchtown, Milford, Rocky Hill, Stockton, Skillman, Flagtown,
Sergeantsville, Cloverhill, Belle Mead, Erwinna, White House Station,
Sand Brook, Kingston and Raritan.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4038 7460 4038 7473 4042 7475 4042 7480
      4038 7481 4039 7496 4040 7496 4041 7499
      4041 7504 4039 7506 4039 7514 4057 7512
      4065 7461
TIME...MOT...LOC 2045Z 260DEG 27KT 4047 7502

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:14 PM EDTAreal Flood WarningPHIOcean4 hr
Aug 13, 9:16 PM EDTSevere Thunderstorm WarningPHIHunterdon44 min
Aug 14, 12:50 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Aug 14, 3:24 PM EDTSpecial Weather StatementPHIBurlington51 min
Aug 14, 3:36 PM EDTSpecial Weather StatementPHIMonmouth39 min
Aug 14, 3:48 PM EDTSpecial Weather StatementPHIMonmouth57 min
Aug 14, 4:00 PM EDTSpecial Marine WarningPHI60 min
Aug 13, 8:13 PM EDTSpecial Weather StatementPHIMontgomery32 min
Aug 13, 8:16 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia3 hr
Aug 13, 8:51 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery54 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia60 min
Aug 14, 3:22 PM EDTSpecial Weather StatementPHILehigh53 min
Aug 14, 3:58 PM EDTSpecial Weather StatementPHIMontgomery47 min
Aug 14, 1:46 AM EDTRiver Flood WarningPHINew Castle8 hr
Aug 13, 8:55 PM EDTSpecial Weather StatementPHICaroline50 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.